# SDR QXEA2023051200081

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 12,975 hours, 8,375 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: S67200245
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AMBER"RA"DIFFERENCE BOX ILLUMINATED ON BOTH PFD'S AROUND 1100AGL."AUTOLANDNA' APPEARED ON EICAS. ALL MESSAGES EXTINGUISHED AROUND 1800AGL. RA INDICATES WERE NORMAL ON LANDING. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. FOUND WATER UNDER #2 RCV RAD ALT ANTENNA, CLEANED WATER FROM AREA, NO INTERIOR LEAKS NOTED. INSTALLED NEW #2 RCV RAD ALT ANTENNA, INSTALLED ORIGINAL #2 TX RAD ALT ANTENNA AND ORIGINAL #1 RAD ALT ANTENNAS TX AND RCV PER E175 MM 34-31-02-400-801-A, ALL CHECKS GOOD. A/C AND PLACARD REMAINS CAT III. MTX CONTROL NOTIFIED. RETURNED TO SERVICE.
